# SDR 2002UALA01634

- Difficulty date: October 30, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N946UA
- Make and model: Boeing 737522
- Aircraft serial: 26687
- Aircraft time: 28,782 hours, 18,172 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LEADING EDGE SKIN HAS EXCESSIVE MATERIAL LOSS 50 INCHES FROM INBOARD END.  MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER REPAIR.
